Classical and quantum dynamics in the (non-Hermitian) Swanson oscillator

File Description SizeFormat 
Swanson.pdfAccepted version747.92 kBAdobe PDFDownload
Title: Classical and quantum dynamics in the (non-Hermitian) Swanson oscillator
Author(s): Graefe, E-M
Korsch, HJ
Rush, A
Schubert, R
Item Type: Journal Article
Publication Date: 15-Dec-2014
ISSN: 1751-8113
Journal / Book Title: Journal of Physics A-Mathematical and General
Volume: 48
Issue: 5
Copyright Statement: © 2015 IOP Publishing Ltd. This is an author-created, un-copyedited version of an article accepted for publication in Journal of Physics A: Mathematical and Theoretical. IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons